# SDR AC2A076114

- Difficulty date: September 19, 2001
- Submitted: October 9, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 599 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 222320823121
- Condition: Damaged
- Location: Cockpit
- Part time: 600 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT BELT WAS UNTHREADING. REPLACED WITH NEW SEAT BELT.
